A Numerical Calculation of Arbitrary Integrals of Functions

Advanced Journal of Graduate Research

View Publication Info
Field Value
Title A Numerical Calculation of Arbitrary Integrals of Functions
Creator Mamman, John Ojima
Aboiyar, Terhemen
Subject Finite difference, Integrals functions, fractional calculus, fractional integral, modified trapezoidal rule, Riemann-Liouville
Description This paper presents a numerical technique for solving fractional integrals of functions by employing the trapezoidal rule in conjunction with the finite difference scheme. The proposed scheme is only a simple modification of the trapezoidal rule, in which it is treated as an algorithm in a sequence of small intervals for finding accurate approximate solutions to the corresponding problems. This method was applied to solve fractional integral of arbitrary order α > 0 for various values of alpha. The fractional integrals are described in the Riemann-Liouville sense. Figurative comparisons and error analysis between the exact value, two-point and three-point central difference formulae reveal that this modified method is active and convenient.
Publisher AIJR Publisher
Date 2019-10-20
Type info:eu-repo/semantics/article
Graduate Research
Format application/pdf
Identifier https://journals.aijr.in/index.php/ajgr/article/view/2000
Source Advanced Journal of Graduate Research; Vol. 7 No. 1 (2020): January 2020; 11-17
Language eng
Relation https://journals.aijr.in/index.php/ajgr/article/view/2000/250
Rights Copyright (c) 2019 John Ojima Mamman, Terhemen Aboiyar

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library